# SDR DALA2023041903105

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 83,223 hours, 27,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 4L PASSENGER DOOR GIRT BAR DISENGAGED. CORRECTIVE ACTION: REATTACHED GIRT BARPER B757 AMM 25-66.DOOR ARMS AND OPERATES NORMAL. INSTALLED BUSTLE.INSPECTED REATTACHMENT OF GIRT BAR.OPS CHECK OK. INSPECTED INSTALLATION OF BUSTLE AND REARMED DOOR PER B757 AMM 25-66. (9870170)
